# SDR HEEA092087

- Difficulty date: December 1, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,529 hours
- Engine: Allsn 250C*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: A1077B
- Part serial: CJ61872
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR FAILED IN FLIGHT.  (DC CONTROL P/N 51530-006B, S/N 10799B) MAINTENANCE REPLACED NR 2 GENERATOR CONTROL RELAY AND ALSO NR 1 GENERATOR DC CONTROL UNIT.
